# SDR AWXA200201247

- Difficulty date: December 29, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 65,299 hours, 25,674 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 80330034
- Condition: Leaking
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE L-2 DOOR EMERGENCY POWER RESERVOIR WAS FOUND TO HAVE LOW PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR EMERGENCY POWER RESERVOIR IAW BMM 52-11-30, LEAK AND OPERATIONAL CHECK WAS GOOD.
